Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Schizophrenia medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2300 Questions
Doctor :   hi
Doctor :   how can i help you
Doctor :   Provide your age, gender, occuaption
User :   hi i have schizaphrenia and am on different medicines for treating it but the past few weeks i have a tingling sensation in my head and i feel very sick i cant take my meds any more but am still having the injection to stop me hearing voices i dont hear voices no more but am feeling really unwell i have to sit in front the fan to cool down as well as i get really hot with my head tingling what can it be
User :   i am 32 female and classed as disabled
Doctor :   since when you have schizophrenia
User :   about 4 years ago
Doctor :   ok
Doctor :   are you working
User :   no
User :   full time mum
Doctor :   are you taking any medicaTIONS
User :   its the sickness i cant cope with
User :   yes i take a mood stabilizer two anti depressants sleeping tablets and an injection called helperidol
Doctor :   are you on an antipshychotic
User :   the tingling sensation in my head is there all the time and now and again i get a sharp pain yes im taking antiphshychotic
User :   thats the injection there giving me
Doctor :   can you name them
Doctor :   ok
User :   im taking lamotrigine 100mg paroxetine 2 tablets trazadone 150mg zolpidem 10mg and haliperidol injection twice a month
Doctor :   ok
Doctor :   you need to continue the medications
User :   but there making things worse
Doctor :   eventhough you do not hear voices the treatment should be continued

Doctor :   and not stopped
Doctor :   if you have some side effects you need to ask your pshychiatrist to change the medications
User :   i cant feel sick like this for much longer its been a few weeks now i have nt stopped taking them and this is a new thing thats happening its not a side effect i have been taking the meds for 4 years
Doctor :   ok

User :   the tingling goes down the front of my face as well
Doctor :   ok
User :   my head just aches
User :   r u still there
Doctor :   yes
User :   what ca be causing the head symptoms
Doctor :   it can be the side effect of the drugs
User :   what 4 years later
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.

Doctor :   are you back
User :   yes sorry dont know what happened there
Doctor :   ok
Doctor :   kindly proceed
User :   i cant see how im getting side effects 4 years later it must be something else
Doctor :   or the symptom itself coulbe bed ue to tactile hallucaintion
User :   what does that mean
Doctor :   it means feeling of sensation which is usually not really present
User :   just because i got schizaphrenia doesnt mean im imaging it
Doctor :   it is part of disease
User :   what can help with it
Doctor :   do you have any ringing sound in ears
User :   yes sometimes
Doctor :   have you undergone any investigationas
User :   and i go all hot i need to lay down on bed or i will be sick no i have an appointment friday to see doctor
Doctor :   Since how many days you are having this feeling
User :   two weeks now
User :   and it seems to be getting worse
Doctor :   so i think it could be due to the medications
User :   ok thanks
Doctor :   are you there
User :   yes
Doctor :   is suggest you to expllain all these symptoms to your physician
User :   ok
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.

Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor